# SDR CALA2025020500296

- Difficulty date: February 1, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 76,178 hours, 31,003 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40013
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HORIZONTAL STB LOWER SKIN STA 147.90, 24" FROM SPAR, I/B ROW. CRACK LENGTH 0.5" REF AAR N/R 9935073
